American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Kuo-Tsai Chen. Pullback de Rham cohomology of the free path fibration . Trans. Amer. Math. Soc. 242 (1978) 307-318. MR 0478190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan Calder and Jerrold Siegel. Homotopy and uniform homotopy . Trans. Amer. Math. Soc. 235 (1978) 245-270. MR 0458416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christopher Allday. The rational homotopy of fixed point sets of torus actions. Bull. Amer. Math. Soc. 82 (1976) 893-895. MR 0431229.
Abstract, references, and article information   
View Article: PDF

[4] David A. Edwards and Ross Geoghegan. Stability theorems in shape and pro-homotopy . Trans. Amer. Math. Soc. 222 (1976) 389-403. MR 0423347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Keesling. Some examples in shape theory using the theory of compact connected abelian topological groups . Trans. Amer. Math. Soc. 219 (1976) 169-188. MR 0436134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David A. Edwards and Ross Geoghegan. The stability problem in shape and a Whitehead theorem in pro-homotopy. Bull. Amer. Math. Soc. 81 (1975) 438-440. MR 0365562.
Abstract, references, and article information   
View Article: PDF

[7] Philip Bacon. Axiomatic shape theory . Proc. Amer. Math. Soc. 53 (1975) 489-496. MR 0420611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David A. Edwards and Ross Geoghegan. The stability problem in shape, and a Whitehead theorem in pro-homotopy . Trans. Amer. Math. Soc. 214 (1975) 261-277. MR 0413095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allan Calder. Uniformly trivial maps into spheres. Bull. Amer. Math. Soc. 81 (1975) 189-191. MR 0358763.
Abstract, references, and article information   
View Article: PDF

[10] B. J. Ball and R. B. Sher. A theory of proper shape for locally compact metric spaces. Bull. Amer. Math. Soc. 79 (1973) 1023-1026. MR 0334139.
Abstract, references, and article information   
View Article: PDF

[11] Peter Hilton, Guido Mislin and Joseph Roitberg. Topological localization and nilpotent groups. Bull. Amer. Math. Soc. 78 (1972) 1060-1063. MR 0312509.
Abstract, references, and article information   
View Article: PDF

[12] H. R. Margolis. On the realizability of modules over the Steenrod algebra. Bull. Amer. Math. Soc. 78 (1972) 564-567. MR 0310885.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1